Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Derivatives of regular measures


Author: E. S. Dubtsov
Translated by: the author
Original publication: Algebra i Analiz, tom 19 (2007), nomer 2.
Journal: St. Petersburg Math. J. 19 (2008), 225-238
MSC (2000): Primary 28A15, 28A75, 28A78, 42B35
DOI: https://doi.org/10.1090/S1061-0022-08-00995-3
Published electronically: February 1, 2008
MathSciNet review: 2333898
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mu$ be a positive singular measure on Euclidean space. If $ \mu$ is sufficiently regular, then for any $ a\in [0, +\infty]$ the set where the derivative of $ \mu$ is equal to $ a$ is large in the sense of the Hausdorff dimension.


References [Enhancements On Off] (What's this?)

  • 1. A. B. Aleksandrov, J. M. Anderson, and A. Nicolau, Inner functions, Bloch spaces and symmetric measures, Proc. London Math. Soc. (3) 79 (1999), no. 2, 318-352. MR 1702245 (2000g:46029)
  • 2. C. J. Bishop, Bounded functions in the little Bloch space, Pacific J. Math. 142 (1990), no. 2, 209-225. MR 1042042 (91b:30101)
  • 3. J. J. Carmona and J. J. Donaire, The converse of Fatou's theorem for Zygmund measures, Pacific J. Math. 191 (1999), no. 2, 207-222. MR 1738193 (2001m:31005)
  • 4. J. J. Donaire, Radial behaviour of inner functions in $ B_0$, J. London Math. Soc. (2) 63 (2001), no. 1, 141-158. MR 1802763 (2001m:30038)
  • 5. E. Doubtsov and A. Nicolau, Symmetric and Zygmund measures in several variables, Ann. Inst. Fourier (Grenoble) 52 (2002), no. 1, 153-177. MR 1881575 (2002m:31006)
  • 6. E. S. Dubtsov, The converse of the Fatou theorem for smooth measures, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 315 (2004), 90-95; English transl., J. Math. Sci. (N.Y.) 134 (2006), no. 4, 2288-2291. MR 2114016 (2005i:28006)
  • 7. G. J. Hungerford, Boundaries of smooth sets and singular sets of Blaschke products in the little Bloch class, Thesis, California Inst. of Technology, Pasadena, 1988.
  • 8. L. H. Loomis, The converse of the Fatou theorem for positive harmonic functions, Trans. Amer. Math. Soc. 53 (1943), 239-250. MR 0007832 (4:199d)
  • 9. N. G. Makarov, Probability methods in the theory of conformal mappings, Algebra i Analiz 1 (1989), no. 1, 3-59; English transl., Leningrad Math. J. 1 (1990), no. 1, 1-56. MR 1015333 (90k:30008)
  • 10. A. Nicolau, Radial behaviour of harmonic Bloch functions and their area function, Indiana Univ. Math. J. 48 (1999), no. 4, 1213-1236. MR 1757073 (2001f:42033)
  • 11. M. D. O'Neill, Random walk and boundary behavior of functions in the disk, Houston J. Math. 25 (1999), no. 2, 379-386. MR 1697634 (2000g:30025)
  • 12. S. Rohde, On functions in the little Bloch space and inner functions, Trans. Amer. Math. Soc. 348 (1996), no. 7, 2519-2531. MR 1322956 (96i:30028)
  • 13. W. Rudin, Tauberian theorems for positive harmonic functions, Nederl. Akad. Wetensch. Indag. Math. 40 (1978), no. 3, 376-384. MR 0507830 (82a:31007)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 28A15, 28A75, 28A78, 42B35

Retrieve articles in all journals with MSC (2000): 28A15, 28A75, 28A78, 42B35


Additional Information

E. S. Dubtsov
Affiliation: St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka 27, St. Petersburg 191023, Russia
Email: dubtsov@pdmi.ras.ru

DOI: https://doi.org/10.1090/S1061-0022-08-00995-3
Keywords: Regular singular measure, Hausdorff dimension, derivative
Received by editor(s): August 31, 2006
Published electronically: February 1, 2008
Additional Notes: This research was supported by RFBR (grant no. 05-01-00924).
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society